MAUDE Adverse Event Report: BAYLIS MÉDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MÉDICALE CIE INC VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0031
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Handed off a versacross catheter for trans septal puncture and the generator didn't recognize the catheter indicating a defective wire.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MÉDICALE CIE INC
11320 route 9
champlain NY 12919
MDR Report Key15492293
Report Number15492293
Device Sequence Number11234095
Product Code DYB
UDI-Device Identifier00685447017349
UDI-Public(01)00685447017349
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/19/2022
Report Date (Section F) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0031
Device Lot NumberVXFC170622
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/19/2022